MAUDE Adverse Event Report: KARL STORZ SE & CO. KG N.A.; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

KARL STORZ SE & CO. KG N.A.; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 27040GP140-S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was operating during an enucleation of prostate when the loop broke inside of the patient.The broken loop resector was removed from the patient's bladder.A small piece of the instrument was unable to be collected as the surgeon visualized the piece going in to the suction collection.An extensive check of the patient's bladder was completed to ensure there was no injury or retained foreign body.

Brand Name
N.A.
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
2151 e grand avenue
el segundo CA 90245
MDR Report Key19310266
Report Number19310266
Device Sequence Number15181277
Product Code FAS
UDI-Device Identifier04048551393215
UDI-Public(01)04048551393215(240)27040GP140-S(17)280317(10)37CC8175
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/22/2024
Report Date (Section F) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP140-S
Device Catalogue Number27040GP140-S
Device Lot Number37CC8175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight85 KG
Date Report Sent to FDA03/22/2024